Alert archive / Vermont / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 25, NWS Burlington, VT

July 18, 2016Caledonia County, Essex County, Orleans County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 18, 2016, 11:42 AM EDT for Caledonia County, Essex County, Orleans County, Vermont. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2016, 11:42 AM EDT (15:42 UTC)
Expired
Jul 18, 2016, 12:45 PM EDT
In force
63 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caledonia County, VT, Essex County, VT, Orleans County, VT

The radar

The Burlington radar (KCXX), 121 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 12:15 PM EDTHAIL 0.53 W Jay, VT
Jul 18, 12:15 PM EDTHAIL 13 W Jay, VT
Jul 18, 12:30 PM EDTTSTM WND DMGCanaan, VTTREE DOWNED
Jul 18, 12:30 PM EDTTSTM WND DMGDerby Center, VTTREE DOWN
Jul 18, 12:32 PM EDTHAIL 0.75Newport, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 11:12 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 3.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

874 
WUUS51 KBTV 181542
SVRBTV
VTC005-009-019-181645-
/O.NEW.KBTV.SV.W.0025.160718T1542Z-160718T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1142 AM EDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ORLEANS COUNTY IN NORTHEASTERN VERMONT...
  ESSEX COUNTY IN NORTHEASTERN VERMONT...
  NORTHEASTERN CALEDONIA COUNTY IN NORTHEASTERN VERMONT...

* UNTIL 1245 PM EDT

* AT 1141 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
  TROY... MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLEBROOK...ISLAND POND...TROY...IRASBURG...COVENTRY...CANAAN...
  ORLEANS...MORGAN...BARTON...HOLLAND...DERBY CENTER...WESTFIELD...
  JAY...WESTMORE...BLOOMFIELD...MAIDSTONE...NORTON...AVERILL...
  NEWPORT CENTER AND JAY IN FRANKLIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4500 7154 4491 7149 4486 7155 4479 7157
      4475 7163 4466 7159 4464 7156 4460 7156
      4458 7154 4456 7160 4486 7254 4501 7256
      4501 7147
TIME...MOT...LOC 1541Z 291DEG 32KT 4501 7233 

HAIL...1.00IN
WIND...60MPH
 
$$

NEILES
1 follow-up statement
243 
WWUS51 KBTV 181622
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1222 PM EDT MON JUL 18 2016

VTC005-009-019-181645-
/O.CON.KBTV.SV.W.0025.000000T0000Z-160718T1645Z/
ORLEANS VT-ESSEX VT-CALEDONIA VT-
1222 PM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR ORLEANS...ESSEX AND NORTHEASTERN CALEDONIA COUNTIES...

AT 1222 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEWPORT
CENTER...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLEBROOK...ISLAND POND...TROY...IRASBURG...COVENTRY...CANAAN...
ORLEANS...MORGAN...BARTON...HOLLAND...DERBY CENTER...WESTFIELD...
JAY...WESTMORE...BLOOMFIELD...MAIDSTONE...NORTON...AVERILL...NEWPORT
CENTER AND JAY IN FRANKLIN COUNTY.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4500 7154 4491 7149 4486 7155 4479 7157
      4475 7163 4466 7159 4464 7156 4460 7156
      4458 7154 4456 7160 4486 7254 4501 7256
      4501 7147
TIME...MOT...LOC 1622Z 270DEG 40KT 4493 7230 

HAIL...1.00IN
WIND...60MPH
 
$$

NEILES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:44 AM EDT, 58 minutes earlier.

Area forecast discussion, Jul 18, 10:44 AM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1044 AM EDT Mon Jul 18 2016

.SYNOPSIS...
Scattered showers and thunderstorms, some strong to severe will
develop across the area today into this evening before a cold
front brings cooler and drier weather to the region for Tuesday
into Wednesday. A return to warmer more humid weather is expected
from Thursday onward into next weekend with a renewed threat for
scattered showers and thunderstorms.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
As of 1044 AM EDT Monday...Scattered convection has already
developed across portions of Northern NY this morning. Isolated
strong storms possible this morning with more convection
developing this afternoon. Overall forecast in good shape but
bumped up POPs this morning to reflect ongoing convection. SPC MCD
update at 1316Z reinforces thinking of strong to severe storms
today.

Previous discussion...Expect some strong to locally severe this
afternoon/early evening as an approaching longwave trough and
attendant cold front make headway into the region. The combination
of decent instability (to 1500-2000 j/kg), deep layer shear,
boundary layer moisture (dewpoints already in the 60s to around
70) and broad height falls aloft all support the idea of scattered
to numerous showers and storms, some strong to severe. The general
unidirectional nature of the wind fields aloft would suggest the
potential for multi-cluster development which will likely evolve
into one or more LEWP/linear segments as activity progresses east
through the afternoon hours. Strong to locally damaging winds look
to be the main threat with large hail a somewhat lesser concern
given fairly high freezing levels above 12 kft (SEE SPC SWODY1
outlook for further discussion and current wind/hail progs). A
review of latest CAM output suggests two main threat areas: 1) A
potential line developing across central NY state into the upper
Hudson Valley and southern VT on the edge of deepest
shear/instability and within an area of steeper mid-level lapse
rates, and 2) another cluster of storms which should develop
across the far north or far southern Canada in area of greatest
instability, upper diffluence and height falls. Given these
consistent trends in the model output, there could be an area
across the Adirondacks into central VT that could be spared/missed
by this activity. Time will tell but those with
outdoor/recreational interests this afternoon should keep abreast
of the latest weather and be prepared to seek shelter should
threatening weather approach. Highs today should top out in the
lower to mid 80s with a few upper 80s possible central/south under
partial sunshine.

As we progress into this evening the southern convective line should
be clearing south and east of the region while secondary
cluster/line of storms should be ongoing across the north as frontal
boundary approaches from southern Canada. With loss of heating the
larger severe threat should wane after 900 to 1000 pm or so, but per
blended CAM output have continued threat of scattered showers/storms
through midnight to 200 am or so across the north. As frontal
boundary swings through the area later in the evening winds will
shift to west/northwesterly and begin a large-scale drying trend.
Low temperatures generally in the 50s to around 60 by daybreak
Tuesday.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH WEDNESDAY/...
As of 345 AM EDT Monday...Cold front and upper trough depart
region with surface high building into area with a comfortably
cooler/drier airmass for tue and wed. Highs will be only in lower
70s tues with just a few degs below seasonable normals for
wednesday. Dewpoints will be in the 40s with tue ngt lows in the
40s/50s across the region.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 345 AM EDT Monday...The lifting of the trough that passes
across the region mon night allows rising heights for the
remainder of the week as the central CONUS heat ridge dominates
through the period.

Our forecast area never gets into the heart of the heat ridge yet
rising heights and southwest return flow will allow temperatures to
rise 5 to 10 degrees above normal through the period with increasing
humidity late week into the weekend.

There will likely be several disturbances along the northern
periphery of the heat ridge that will bring us multiple chances
of showers and thunderstorms...the question is just timing in a
fast zonal flow.

The first chance is looking like thu ngt/fri as a shortwave in the
WNW flow around the heat ridge moves across the area. timing appears
to be more thu ngt-fri thus missing peak heating on thu yet some
steep mid-level lapse rates with an elevated mixed layer advecting
into the region thus a chance of thunder late thu in the north with
continued threat thu ngt-fri and possibly linger into fri ngt.

I've left a chance of showers/thunderstorms for sat but pops have
lowered and think this may be the dry day of the weekend with some
shortwave ridging on the heels of the departing shortwave.

However...a surface warm front with a return of humidity may bring
us another chance of showers/storms sat ngt with another cold front
and northern shortwave on sunday and more thunderstorms.

&&

.AVIATION /15Z Monday THROUGH Friday/...
Through 12z Tuesday...VFR through much of the period though with
caveats as cold front and potential strong storms affect the
region this afternoon. Cigs generally sct/bkn from 040-080 agl
range with some mainly sky conds through 15z. Scattered to
numerous showers/storms are expected to develop across eastern NY
by 16Z then progress quickly east and south through VT in the
17-21Z time frame. Brief MVFR cigs and IFR visibilities likely
with stronger convective cores. Potential for strong/locally
severe storms with large hail, strong/gusty winds and severe
turbulence. For more info see latest SWODY1 from NWS Storm
Prediction Center. Winds trending south to southwesterly and
gusty to 20 kts by late morning/afternoon before veering to
west/northwesterly and abating after 23Z into the overnight hours.

Outlook 12z Tuesday through Friday...

12Z Tue - Thu: VFR under high pressure. Overnight IFR fog
possible each night, especially at KSLK and KMPV.

00Z Fri onward...VFR, though with potential for showers/storms
and brief ifr/mvfr possible.

&&

.MARINE...
As of 345 AM EDT Monday...Those planning to boat on Lake
Champlain (or even the other smaller lakes for that matter) will
need to pay close attention to the weather throughout the day and
be prepared to return to safe harbor in the matter of just a few
minutes. Thunderstorms, some strong to perhaps locally severe,
will develop by the afternoon hours. These storms will easily be
able to produce strong wind gusts in excess of 35 knots, short-
lived higher waves, frequent lightning and perhaps large hail. A
Lake Thunderstorm Advisory is in effect for this afternoon due to
this threat. In addition, south to southwesterly winds will be
rather gusty today, frequently reaching to near 20 knots.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...JMG
NEAR TERM...JMG/KGM
SHORT TERM...SLW
LONG TERM...SLW
AVIATION...JMG
MARINE...JMG/Nash
Hazardous weather outlook, Jul 18, 3:00 AM EDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
300 AM EDT MON JUL 18 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-190700-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
300 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS THE REGION THIS AFTERNOON INTO EARLY THIS EVENING WITH THE
PRIMARY THREAT OCCURRING BETWEEN 1 PM AND 9 PM. SOME OF THE
STORMS WILL BECOME STRONG TO LOCALLY SEVERE WITH DAMAGING WINDS
BEING THE PRIMARY THREAT. WHILE LESS LIKELY, LARGE HAIL IN EXCESS
OF 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE IN THE MOST SEVERE
STORMS. TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTING
ARE ALSO TO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JMG

In the hours before

Special weather statement, Jul 18, 9:24 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
924 AM EDT MON JUL 18 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-181600-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
924 AM EDT MON JUL 18 2016

...STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON INTO
EARLY EVENING FOR THE NORTH COUNTRY...

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
EARLY THIS AFTERNOON ACROSS THE NORTH COUNTRY AS A COLD FRONT
MOVES ACROSS THE REGION.

LOOK FOR STORMS TO START AS EARLY AS NOON ACROSS CENTRAL AND
SOUTHERN VERMONT AND ESSEX COUNTY NEW YORK. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN VERMONT AND
NORTHERN NEW YORK BETWEEN 3 AND 6 PM. IN BOTH SITUATIONS...STORMS
ARE EXPECTED TO BECOME STRONG TO SEVERE QUICKLY.

THE PRIMARY THUNDERSTORM HAZARD IS STRONG TO DAMAGING WINDS
CAPABLE OF BRINGING DOWN TREES AND POWERLINES. LARGE HAIL IS A
SECONDARY HAZARD. HIGH RAINFALL RATES IN THUNDERSTORMS MAY BE
CAPABLE OF ISOLATED FLASH FLOODING IF STORMS CAN MOVE OVER THE
SAME LOCATION. REMEMBER THAT ALL THUNDERSTORMS ARE CAPABLE OF
FREQUENT, DEADLY CLOUD-TO-GROUND LIGHTNING.

PEOPLE SHOULD PAY CLOSE ATTENTION TO THE LATEST WEATHER FORECAST
TODAY THROUGH OUR WEBSITE, YOUR LOCAL MEDIA OUTLETS AND NOAA
WEATHER RADIO. BE PREPARED TO TAKE THE NECESSARY ACTION IF
THREATENING WEATHER APPROACHES. THOSE WITH OUTDOOR ACTIVITIES
INCLUDING BOATERS, CAMPERS AND HIKERS SHOULD BE ESPECIALLY AWARE
AND BE PREPARED TO SEEK SAFE SHELTER OR SAFE HARBOR.

LOCONTO
Local storm report, Jul 18, 11:12 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1112 AM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     HAIL             HEUVELTON               44.62N  75.41W
07/18/2016  E0.75 INCH       ST. LAWRENCE       NY   PUBLIC

&&

EVENT NUMBER BTV1600572

CM
Local storm report, Jul 18, 11:32 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1132 AM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TSTM WND DMG     RENSSELAER FALLS        44.59N  75.32W
07/18/2016                   ST. LAWRENCE       NY   EMERGENCY MNGR

            TREES DOWN ON WIRES

&&

EVENT NUMBER BTV1600573

CM

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 10:55 AM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle, Orleans65 min
Jul 18, 1:00 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle, Lamoille60 min
Jul 18, 1:02 PM EDTSevere Thunderstorm WarningBTVEssex37 min
Jul 18, 1:59 PM EDTSpecial Weather StatementBTVChittenden, Lamoille, Washington61 min
Jul 18, 2:26 PM EDTSevere Thunderstorm WarningBTVChittenden, Grand Isle64 min
Jul 18, 2:33 PM EDTSevere Thunderstorm WarningBTVCaledonia, Essex, Lamoille, Washington57 min
Jul 18, 3:15 PM EDTSpecial Weather StatementBTVChittenden, Lamoille, Washington60 min
Jul 18, 4:23 PM EDTSpecial Weather StatementBTVChittenden67 min
Jul 18, 4:30 PM EDTSpecial Weather StatementBTVFranklin, Orleans60 min
Jul 18, 4:53 PM EDTSpecial Weather StatementBTVCaledonia, Washington52 min
Jul 18, 5:50 PM EDTSpecial Weather StatementBTVOrange55 min
Jul 18, 6:13 PM EDTSevere Thunderstorm WarningBTVOrange, Washington47 min
Jul 18, 6:16 PM EDTSpecial Weather StatementBTVFranklin, Orleans59 min
Jul 18, 7:11 PM EDTSevere Thunderstorm WarningBTVEssex, Franklin, Orleans64 min
Jul 18, 7:40 PM EDTSpecial Weather StatementBTVLamoille65 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.